Search - Archive ouverte HAL Access content directly

Filter your results

1 076 Results

Monomial transformations of the projective space, p. 97-103

Bodo Lass , Olivier Debarre
Trends in Contemporary Mathematics, Springer INdAM Series 8, 2014
Book sections hal-02083351v1
Image document

Dimensions of spaces of level one automorphic forms for split classical groups using the trace formula

Olivier Taïbi
2014
Preprints, Working Papers, ... hal-01007666v1
Image document

Almost Sure Existence of Global Solutions for supercritical Semilinear Wave Equations

Mickaël Latocca
2018
Preprints, Working Papers, ... hal-01876990v1

On the volume conjecture for polyhedra

Francesco Costantino , François Guéritaud , Roland van Der Veen
Geometriae Dedicata, 2015, ⟨10.1007/s10711-015-0086-4⟩
Journal articles hal-01940018v1
Image document

Exercices sur les temps locaux de semi-martingales continues et les excursions browniennes

Bastien Mallein , Marc Yor
2016
Preprints, Working Papers, ... hal-01336238v1
Image document

Non-convex Mather's theory and the Conley conjecture on the cotangent bundle of the torus

Claude Viterbo
2018
Preprints, Working Papers, ... hal-01848553v1
Image document

Regularization of Subsolutions in Discrete Weak KAM Theory

Patrick Bernard , Maxime Zavidovique
Canadian Journal of Mathematics, 2013, 65, pp.740-756. ⟨10.4153/CJM-2012-059-3⟩
Journal articles hal-00678699v3
Image document

VARIATIONAL AND VISCOSITY OPERATORS FOR THE EVOLUTIVE HAMILTON-JACOBI EQUATION

Valentine Roos
Communications in Contemporary Mathematics, In press
Journal articles hal-01637617v1
Image document

Adaptive sup-norm estimation of the Wigner function in noisy quantum homodyne tomography

Karim Lounici , Katia Meziani , Gabriel Peyré
Annals of Statistics, 2018, 46 (3), pp.1318-1351. ⟨10.1214/17-AOS1586⟩
Journal articles hal-01491197v1
Image document

INVARIANT DISTRIBUTIONS AND X-RAY TRANSFORM FOR ANOSOV FLOWS

Colin Guillarmou
Journal of Differential Geometry, 2017, 105 (2), pp.177--208
Journal articles hal-01236227v1

Schrödinger operators on fractal lattices with random blow-ups

Christophe Sabot
Potential Analysis, 2004, 20, pp.177-193
Journal articles hal-00110826v1
Image document

Critical Exponents of Planar Gradient Percolation

Pierre Nolin
2006
Preprints, Working Papers, ... hal-00109036v2

Isomorphisme de Duflo et la cohomologie tangentielle

Michael Pevzner , Charles Torossian
Journal of Geometry and Physics, 2004, 51 (4), pp.487--506
Journal articles hal-00163360v1

Integration motivique sur les schemas formels

Julien Sebag
Bulletin de la société mathématique de France, 2004, 132, pp.1-54
Journal articles hal-00114967v1

Computation of free energy profiles with parallel adaptive dynamics

Tony Lelièvre , Mathias Rousset , Gabriel Stoltz
2007
Preprints, Working Papers, ... hal-00136425v1
Image document

On prolific individuals in a supercritical continuous state branching process

Jean Bertoin , Joaquin Fontbona , Servet Martinez
2007
Preprints, Working Papers, ... hal-00138189v1
Image document

The singular limit of the Water-Waves equations in the rigid lid regime

Benoît Mésognon-Gireau
2015
Preprints, Working Papers, ... hal-01238617v1

Canonical bases of loop algebras via Quot schemes, I

Olivier Schiffmann
2004
Preprints, Working Papers, ... hal-00113271v1
Image document

Wigner measures in the discrete setting: high-frequency analysis of sampling & reconstruction operators

Fabricio Macià
2003
Preprints, Working Papers, ... hal-00000518v1
Image document

N particles approximation of the Vlasov equations with singular potential.

Maxime Hauray , Jabin Pierre-Emmanuel
2003
Preprints, Working Papers, ... hal-00000670v1
Image document

Time scales separation for dynamo action

Emmanuel Dormy , David Gerard-Varet
EPL - Europhysics Letters, 2008, 64002 p1-5
Journal articles hal-00268726v1
Image document

Galois groups of the Lie-irreducible generalized $q$-hypergeometric equations of order three with $q$-real parameters : an approach using a density theorem

Julien Roques
2007
Preprints, Working Papers, ... hal-00189735v1
Image document

Adaptive and optimal online linear regression on $\ell^1$-balls

Sébastien Gerchinovitz , Jia Yuan Yu
Theoretical Computer Science, 2014, 519, pp.4-28. ⟨10.1016/j.tcs.2013.09.024⟩
Journal articles hal-00594399v4
Image document

Semi-concave singularities and the Hamilton-Jacobi equation

Patrick Bernard
Regular and Chaotic Dynamics, 2013, 18 (6), pp.674-685. ⟨10.1134/S1560354713060075⟩
Journal articles hal-00999547v1
Image document

Liouville Quantum Gravity on the Riemann sphere

François David , Antti Kupiainen , Rémi Rhodes , Vincent Vargas
Communications in Mathematical Physics, 2016, 342 (3), pp.869-907
Journal articles hal-01081085v1
Image document

Liouville Quantum Gravity on the complex tori

François David , Rémi Rhodes , Vincent Vargas
Journal of Mathematical Physics, 2016, 57 (2 )
Journal articles hal-01161637v1

The CRT is the scaling limit of random dissections

Nicolas Curien , Bénédicte Haas , Igor Kortchemski
Random Structures and Algorithms, 2015, 47 (2), pp.304-327. ⟨10.1002/rsa.20554⟩
Journal articles hal-00823219v1
Image document

Complex Projective Structures: Lyapunov Exponent, Degree and Harmonic Measure

Bertrand Deroin , Romain Dujardin
Duke Mathematical Journal, 2017, 166 (14 )
Journal articles hal-01068575v1

Assembler l'inachevé

Joël Merker
Images des Mathématiques, 2009, http://images.math.cnrs.fr/Assembler-l-inacheve.html
Journal articles hal-00606666v1

Dynamique de l'égalité

Joël Merker
Images des Mathématiques, 2009, http://images.math.cnrs.fr/Dynamique-de-l-egalite.html
Journal articles hal-00606670v1